Harlequin syndrome as a complication of epidural anesthesia.

@article{Boling2014HarlequinSA,
  title={Harlequin syndrome as a complication of epidural anesthesia.},
  author={Bryan Kenneth Boling and Christopher D. Key and Justin Wainscott and Annette Rebel},
  journal={Critical care nurse},
  year={2014},
  volume={34 3},
  pages={
          57-61
        }
}
Harlequin syndrome is a rare neurological condition that results in unilateral facial flushing and sweating. Although the syndrome is generally a benign condition with complete resolution if appropriate treatment is initiated, unilateral facial flushing can be a sign of several serious conditions and should be thoroughly investigated. Sudden onset of facial flushing related to harlequin syndrome developed in a patient who had bilateral lung transplant with postoperative epidural anesthesia for… CONTINUE READING
4
Twitter Mentions

Similar Papers

References

Publications referenced by this paper.
SHOWING 1-10 OF 17 REFERENCES

Harlequin syndrome after epidural bupivacaine injection

J Tyrell, P Trumpelmann, MH. Chamberlain
  • Br J Anaesth
  • 2012
VIEW 1 EXCERPT

Harlequin syndrome: still only half understood.

  • Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society
  • 2008
VIEW 1 EXCERPT